Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Analytic functions close to mappings convex in one direction

Authors: Walter Hengartner and Glenn Schober
Journal: Proc. Amer. Math. Soc. 28 (1971), 519-524
MSC: Primary 30.42
MathSciNet review: 0277704
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By analogy to the class of close-to-convex functions we define a class of analytic functions which are close to a family $ \Sigma $ of mappings onto domains convex in one direction. In contrast to the close-to-convex class the close-to-$ \Sigma $ functions are not necessarily univalent. However, we determine the radius of convexity for $ \Sigma $, and this gives a lower bound for the radius of univalence of close-to-$ \Sigma $ functions. We next derive the coefficient estimate $ \vert{A_n}\vert \leqq n\vert{A_1}\vert$ for close-to-$ \Sigma $ functions and conclude with an elementary distortion theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

PII: S 0002-9939(1971)0277704-9
Keywords: Close-to-convex functions, convexity in one direction, radius of convexity, coefficient estimates, distortion theorems
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia